Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe joint pain. Taken Diprofas injection. Persisting pain. Cure?

Hi I am Pakistan Till Last three year I am suffering high joints pain I took all treatment And touch with Noromologist but not effected So before two month I take the 1st doze of Diprofas inj Almost 25 days I feel much beeter but the Pains again. Started then I take 2nd doze with nourobion inj but same Way now I have very swear pains in my all joints I am very worried so plz tell me Waitng
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Pain in multiple joints is suggestive of polyarthritis. Taking vitamin or methylcobalamin supplements are not enough to take care of the inflammation. You need to have a detailed evaluation by a Rheumatologist to detect the exact cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor